Lotensin Overdose

If you believe you may have overdosed on Lotensin, seek medical attention immediately. Symptoms of Lotensin overdose may sometimes include kidney failure, extremely low blood pressure, and increased levels of sodium or potassium in the blood. If the overdose was recent, it can sometimes treated by administering certain medications or pumping the stomach.

Lotensin Overdose: An Overview

Lotensin® (benazepril hydrochloride) is a medication used to treat high blood pressure. Even though it has happened on only a few occasions, a person can overdose on Lotensin just like any other medication. Lotensin overdose effects will vary depending on a number of factors, including how much Lotensin is taken and whether it is taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Lotensin, seek medical attention immediately.
 

Symptoms of a Lotensin Overdose

The effects of a Lotensin overdose can vary but may include:
 
  • Extremely low blood pressure
  • Increased levels of sodium or potassium in the blood
  • Kidney failure.

 

These effects may cause signs or symptoms of an overdose that include:
 
  • Light-headedness, dizziness, or fainting
  • Decrease in urine output
  • Drowsiness, headache, or back pain
  • Slow or irregular heartbeat.

 

Treatment for a Lotensin Overdose

The treatment for a Lotensin overdose will vary. If the Lotensin overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." However, there is no readily available treatment that can remove Lotensin quickly once it has been absorbed into the body. Therefore, in these cases, treatment involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Lotensin overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure
  • Other treatments based on complications that occur
  • Close monitoring of the heart and lungs.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Lotensin.
 
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Lotensin Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.